Although appearance alone is sometimes insufficient to conclusively identify these types of oral lesions, your photo is strongly suggestive of a condition known technically as "benign migratory glossitis", and in the vernacular as "geographic tongue". It manifests as areas where the many white papillae that stud the upper surface of the tongue become atrophic. Although this does not qualify as an ulcer (the surface layers of mucous membrane are actually intact), it gives the appearance of an ulcer, because the "bald" spot on the tongue looks redder and more depressed than the surrounding areas that are still covered by the papillae.
As the name indicates, it is considered a benign condition. The "migratory" part of the name implies that the affected areas sometimes move around and change shape. It's called "geographic tongue" because the sharply-demarcated areas give the tongue an appearance that resembles a map.
The cause of benign migratory glossitis is unknown, but some clinicians believe that oral yeast (candida albicans) is implicated. For this reason, some dentists will prescribe anti-fungal medications, such as nystatin or fluconazole, but this would normally be reserved for cases where there is bothersome soreness, which is not always the case.
What may be complicating your situation is your regimen of medications, which may cause significant drying of the mouth (the Celexa and amitriptyline are especially problematic here). Even if your dentist chooses to do nothing, you may benefit from using any of the dry-mouth products-- toothpastes and mouthwashes-- specially marketed for sore mouth. Most pharmacies carry these products under the Biotene and Oasis brands.
This condition is not serious, and usually does not merit a special dental
appointment unless you find it particularly bothersome. You can read more about it on the Mayo Clinic web site
Hope this helps...